Block incremental unknowns for anisotropic elliptic equations

Abstract

In this article, we define the notion of block incremental unknowns for anisotropic elliptic equations. Written in a block structure, they are nothing more than the classical second order incremental unknowns in one space dimension. In particular, we obtain a priori estimates and we observe a significant gain in the condition number for stiff problems when compared with the classical two-dimensional second order incremental unknowns

Authors

A. Miranville
Université de Poitiers, France

A.C. Muresan
Romanian Academy of Sciences, “T. Popoviciu” Institute of Numerical Analysis, P.O. Box 68, 3400 Cluj-Napoca, Romania

Keywords

References

See the expanding block below.

Paper coordinates

A. Miranville, A.C. Muresan, Block incremental unknowns for anisotropic elliptic equations,  Applied Numerical Mathematics, Volume 42, Issue 4, September 2002, Pages 529-543,
doi: 10.1016/S0168-9274(01)00171-4

PDF

soon

About this paper

Journal

Applied Numerical Mathematics

Publisher Name

Elsevier

Print ISSN

soon

Online ISSN

0168-9274

Google Scholar Profile

soon

Related Posts

Menu